# SDR AALA20120504010

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 42,812 hours, 5,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR FORWARD ESCAPE PATH LIGHT SIGN LAMP INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR FORWARD ESCAPE PATH LIGHT SIGN.  OPS CHECK NORMAL.
